Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Blood in the urine after using methamphetamine for a long time. Need help

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
I being smoking crystal for the last 5moths after my mother died but now I'm peeing blood a lot and I wanna know what can I do please help me
Posted Tue, 22 May 2012 in Drug Abuse
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Smoking meth is not likely to cause blood in the urine.
Bright red blood during urination is suggestive of pus cells and protein in the urine.
If it is actually a urinary tract infection, then you need antibiotics to treat your problem. For symptomatic relief, you need to have plenty of fluids as you are already taking and do take plenty of fresh cranberry juice.
Another possible cause can be a renal or a urinary tract calculus which is lodged in the tract somewhere and due to the mucosal injury it is causing, slight bleeding is there.
For diagnosis, an ultrasound scan of lower abdomen is advisable.

I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor